Blowup of regular solutions for the relativistic Euler-Poisson equations

Research output: Contribution to journalArticle

4 Citations (Scopus)


In this paper, we study the blowup phenomena for the regular solutions of the isentropic relativistic Euler-Poisson equations with a vacuum state in spherical symmetry. Using a general family of testing functions, we obtain new blowup conditions for the relativistic Euler-Poisson equations. We also show that the proposed blowup conditions are valid regardless of the speed requirement, which was one of the key constraints stated in “Y. Geng, Singularity Formation for Relativistic Euler and Euler-Poisson Equations with Repulsive Force, Commun. Pure Appl. Anal., 14 (2015), 549–564.”. Copyright © 2016 Published by Elsevier Inc.
Original languageEnglish
Pages (from-to)925-936
JournalJournal of Mathematical Analysis and Applications
Issue number2
Early online dateJan 2016
Publication statusPublished - 2016



Chan, W. H., Wong, S., & Yuen, M. (2016). Blowup of regular solutions for the relativistic Euler-Poisson equations. Journal of Mathematical Analysis and Applications, 439(2), 925-936.


  • Vacuum
  • Radial symmetry
  • Relativistic Euler-Poisson equations
  • Integration method
  • Blowup
  • Initial value problem